Capecitabine (Xeloda) and Weight Gain

Posted by wifemom3 @wifemom3, Aug 11 6:58pm

I started Capecitabine on June 9, 2022. Since starting this medicine, I have gained almost 20 pounds (within 2 months). Latest weight taken today at oncologist office. Has anyone experienced weight gain on this medicine? By the way, I take 6 pills a day 500 mg each.
It is very depressing.

Thanks in advance.

Interested in more discussions like this? Go to the Colorectal Cancer group.

I also took capecitabine ( 6x 500 mg a day) starting at the end of April daily for 5 weeks while also undergoing 5 weeks (5 x a week) of radiation. My surgery is not until next month. But in my case, by the end of May , I had lost 20 pounds. Over the summer I was able to gain 10 of those pounds back. I guess every case is different.

REPLY

@wifemom3, has the weight gain tapered off? Is capecitabine (Xeloda) the culprit? How are you doing?

Like @canfriend, I've heard other members talk about weight loss on this treatment. Maybe @mjjc and @lisag03 can share their experiences.

How are you doing @canfriend?

REPLY
Please sign in or register to post a reply.
  Request Appointment